# SDR W8PA970555

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FUSELAGE 217 CUST ID NR 590, FOUND DENT IN FRAME AT BS 787, RBL 25, WL 158.  REMOVED AND REPLACED DAMAGED AREA WITH DOUBLER PER SRM 51-40-01.  (M)
